Advertisement

Mathematische Annalen

, Volume 317, Issue 2, pp 329–346 | Cite as

Universally Koszul algebras

  • Aldo Conca
Original article
Mathematics Subject Classification (1991): 13D02, 16S37 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 2000

Authors and Affiliations

  • Aldo Conca
    • 1
  1. 1.Dipartimento di Matematica, Università di Genova, Via Dodecaneso 35, I-16146 Genova, Italia (conca@dima.unige.it)IT

Personalised recommendations